Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal for Uncertainty Quantification
Импакт фактор: 3.259 5-летний Импакт фактор: 2.547 SJR: 0.417 SNIP: 0.8 CiteScore™: 1.52

ISSN Печать: 2152-5080
ISSN Онлайн: 2152-5099

Свободный доступ

International Journal for Uncertainty Quantification

DOI: 10.1615/Int.J.UncertaintyQuantification.v1.i2.10
pages 99-117

FAST METHOD FOR HIGH-FREQUENCY ACOUSTIC SCATTERING FROM RANDOM SCATTERERS

Paul Tsuji
ICES, University of Texas at Austin, Austin, TX 78712
Dongbin Xiu
Ohio Eminent Scholar Department of Mathematics The Ohio State University Columbus, Ohio 43210, USA
Lexing Ying
Department of Mathematics and ICES, University of Texas at Austin, TX 78712

Краткое описание

This paper is concerned with the uncertainty quantification of high-frequency acoustic scattering from objects with random shape in two-dimensional space. Several new methods are introduced to efficiently estimate the mean and variance of the random radar cross section in all directions. In the physical domain, the scattering problem is solved using the boundary integral formulation and Nyström discretization; recently developed fast algorithms are adapted to accelerate the computation of the integral operator and the evaluation of the radar cross section. In the random domain, it is discovered that due to the highly oscillatory nature of the solution, the stochastic collocation method based on sparse grids does not perform well. For this particular problem, satisfactory results are obtained by using quasi-Monte Carlo methods. Numerical results are given for several test cases to illustrate the properties of the proposed approach.


Articles with similar content:

KERNEL-BASED STOCHASTIC COLLOCATION FOR THE RANDOM TWO-PHASE NAVIER-STOKES EQUATIONS
International Journal for Uncertainty Quantification, Vol.9, 2019, issue 5
Peter Zaspel, M. Griebel, C. Rieger
Analytical and Numerical Solution for One-Dimensional Two-Phase Flow in Homogeneous Porous Medium
Journal of Porous Media, Vol.12, 2009, issue 12
Jiri Mikyska, Radek Fucik, Michal Benes, Tissa H. Illangasekare
ACOUSTIC NOISE ATMOSPHERIC RADAR WITH NONPARAMETRIC COPULA BASED SIGNAL PROCESSING
Telecommunications and Radio Engineering, Vol.71, 2012, issue 4
F. J. Yanovsky, R. B. Sinitsyn
Analytical Synthesis of the Probabilistic Characteristics of One Class of Non-Markovian Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Sergey V. Sokolov
DISCRETE ORDINATES INTERPOLATION METHOD FOR SOLUTION OF RADIATIVE TRANSFER EQUATION IN ARBITRARY 2-D GEOMETRY AND UNSTRUCTURED GRID SYSTEM
International Heat Transfer Conference 11, Vol.21, 1998, issue
Tae-Ho Song, Hojin Cha , Jae-wook Yoo